# SDR 2008UALA04283

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 37,780 hours, 14,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT FITTING CORRODED RT SIDE FRAME 59 UPPER FLANGE.  ACCOMPLISHED MAJOR REPAIR AT LCQ-REO-L01099 AND RAS-DAHAM-4 025656-2008 ON NR K8546B AND INSPECTED.
